zbMATH — the first resource for mathematics

On“type” conditions for generic real submanifolds of \(\mathbb{C}^n\). (English) Zbl 0346.32013

32C25 Analytic subsets and submanifolds
57R25 Vector fields, frame fields in differential topology
32B99 Local analytic geometry
Full Text: DOI EuDML
[1] Bloom, T.: Type conditions for real submanifolds of ? n . Proc. Symp. Pure Math.30 (1976) · Zbl 0329.45016
[2] Bloom, T., Graham, I.: A geometric characterization of points of typem on real submanifolds of ? n . To appear in J. Diff. Geom. · Zbl 0363.32013
[3] Chern, S.S., Moser, J.: Real hypersurfaces in complex manifolds. Acta Math.133, 219-271 (1974) · Zbl 0302.32015 · doi:10.1007/BF02392146
[4] Folland, G.B., Stein, E.M.: Estimates for the \(\bar \partial _b \) -complex and analysis on the Heisenberg group. Comm. Pure Appl. Math.27, 429-522 (1974) · Zbl 0293.35012 · doi:10.1002/cpa.3160270403
[5] Goodman, R.: Lifting vector fields to nilpotent Lie groups. I.H.E.S. preprint · Zbl 0336.57015
[6] Goodman, R.: Springer lecture notes (to appear)
[7] Graham, I.: Proceedings of a conference on several complex variables and related topics in harmonic analysis held in Cortona, Italy, 1976
[8] Greenfield, S.J.: Cauchy-Riemann equations in several variables. Ann. Scuola Norm. Sup. Pisa22, 275-314 (1968) · Zbl 0159.37502
[9] Greiner, P.: Subelliptic estimates for the \(\bar \partial \) -Neumann problem in ? n . J. Diff. Geom.9, 239-250 (1974) · Zbl 0284.35054
[10] Hörmander, L.: Hypoelliptic second order differential equations. Acta Math.119, 147-171 (1967) · Zbl 0156.10701 · doi:10.1007/BF02392081
[11] Kohn, J.J.: Harmonic integrals on strongly pseudoconvex manifolds, I, II. Ann. of Math. (2)78, 112-148 (1963);ibid. Kohn, J.J.: Harmonic integrals on strongly pseudoconvex manifolds, I, II. Ann. of Math. (2)79, 450-472 (1964) · Zbl 0161.09302 · doi:10.2307/1970506
[12] Kohn, J.J.: Boundaries of complex manifolds. Proc. Conference on Complex Manifolds, Minneapolis 1964, 81-94
[13] Kohn, J.J.: Boundary behavior of \(\bar \partial \) on weakly pseudoconvex manifolds of dimension two. J. Diff. Geom.6, 523-542 (1972) · Zbl 0256.35060
[14] Kohn, J.J.: Pseudo-differential operators and hypoellipticity. Proc. Symp. Pure Math.23, Amer. Math. Soc. 61-69 (1973) · Zbl 0262.35007
[15] Naruki, I.: An analytic study of a pseudo-complex structure. International Conference of Functional Analysis and Related Topics. U. of Tokyo Press, Tokyo, 1970, 72-82
[16] Radkevitch, E.V.: Hypoelliptic operators with multiple characteristics. Mat. Sbornik79, 193-216 (1969) (Math. U.S.S.R. Sbornik8, 181-205 (1969))
[17] Rothschild, L.P., Stein, E.M.: Hypoelliptic differential operators and nilpotent groups. To appear in Acta Math. · Zbl 0346.35030
[18] Stein, E.: Boundary behavior of holomorphic functions of several complex variables. Princeton, N.J.: Princeton University Press 1972 · Zbl 0242.32005
[19] Stein, E., Weiss, G.: Introduction to Fourier Analysis on Euclidean Spaces. Princeton, N.J.: Princeton Univ. Press, 1971 · Zbl 0232.42007
[20] Tanaka, N.: On generalized graded Lie algebras and geometric structures I. J. Math. Soc. Japan19, 215-254 (1967) · Zbl 0165.56002 · doi:10.2969/jmsj/01920215
[21] Wells, R.O., Jr.: Function theory on differentiable submanifolds. Contributions to Analysis, 407-441. New York: Academic Press 1974
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.